WHAT KILLED HIM? Final year university student consumes alcohol, codeine syrup, tramadol and marijuana, he dies

Tramadol

A 24 years old student has reportedly died after consuming a combination of dangerous drugs and alcohol.

According to a Twitter user, Imperator Duduosa/@ipinnusamuel, the young man had consumed “an unknown quantity of liquor, codeine syrup, tramadol and marijuana”.

He added that the student, who bled through his nostrils and mouth, died in ICU five days later

Duduosa’s tweet has, however, generated a debate with some arguing that the combination may not, necessarily, lead to bleeding through the nostrils and death.

However, a Pharm Tech, whose Twitter Profile identified as Scamron Giles/@WESTCOASTSUMA, explained how the combination can be deadly and, therefore, lead to death.

In series of replies to Duduosa’s thread, she wrote,

“I work as a pharm tech and I really wanted to explain how this combination is deadly but buddy seems too content being wrong.

“Two highly addictive opioids shouldn’t be used at the same time, ever. The weed would only cause less oxygen to the brain depending on what it was rolled in if it was rolled. There’s an unconfirmed amount of alcohol consumed. You can not drink alcohol while taking opioids.

Tramadol is also supposed to be taken with another prescribed pill to offset how intense of a pain reliever Tramadol is. Codeine isn’t helpful for this. Opioids slow your heart down. Alcohol also does the same.

See Thread below!

About Parrot Nigeria

An online news aggregator

View all posts by Parrot Nigeria →

Leave a Reply

Your email address will not be published. Required fields are marked *

whatsapp
Join our Whatsapp BC list